Alert archive / New York / Coastal Flood Statements in 2010

Coastal Flood Statement 21, NWS New York, NY

September 7, 2010Kings County, Suffolk County, New York

NWS New York, NY issued this coastal flood statement at Sep 7, 2010, 9:11 PM EDT for Kings County, Suffolk County, New York. It took effect at Sep 8, 2010, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2010, 9:11 PM EDT (01:11 UTC)
In effect from
Sep 8, 2010, 8:00 AM EDT
Expired
Sep 8, 2010, 8:00 PM EDT
In force
12 hr
Issued by
NWS New York, NY

Counties Kings County, NY, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 39 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WHUS41 KOKX 080111
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
911 PM EDT TUE SEP 7 2010

...MODERATE RISK OF RIP CURRENTS WEDNESDAY...

.A STRONG SOUTHERLY FLOW WILL CONTINUE INTO WEDNESDAY AHEAD OF AN
APPROACHING COLD FRONT. WITH THE PASSAGE OF THE FRONT...DURING
THE AFTERNOON...WINDS WILL SHIFT TO THE WEST.

NYZ075>077-080-081-080915-
/O.EXP.KOKX.CF.S.0020.000000T0000Z-100908T0100Z/
/O.NEW.KOKX.CF.S.0021.100908T1200Z-100909T0000Z/
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
911 PM EDT TUE SEP 7 2010


THERE IS A MODERATE RISK OF RIP CURRENTS WEDNESDAY AT THE
ATLANTIC FACING BEACHES.

IF YOU BECOME CAUGHT IN A RIP CURRENT...STAY CALM AND DO NOT
FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE
CURRENT. THEN SWIM AT AN ANGLE...AWAY FROM THE CURRENT...TOWARD
THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING...FLOAT OR
TREAD WATER. WHEN THE CURRENT WEAKENS...SWIM AT AN ANGLE AWAY FROM
THE CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU FEEL YOU WILL NOT
BE ABLE TO REACH THE SHORE...DRAW ATTENTION TO YOURSELF BY CALLING
OR WAVING FOR HELP.

$$

NJZ005-006-011-NYZ072-074-080215-
/O.EXP.KOKX.CF.S.0020.000000T0000Z-100908T0100Z/
ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-
911 PM EDT TUE SEP 7 2010

THE HIGH TIDE CYCLE ALONG THE SOUTH SHORE AND IN THE BACK BAYS HAS
PASSED WITH NO TIDAL FLOODING REPORTED.

$$
3 follow-up statements
738 
WHUS41 KOKX 080916
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
516 AM EDT WED SEP 8 2010

...MODERATE RISK OF RIP CURRENTS WEDNESDAY...

.A STRONG SOUTHERLY FLOW WILL CONTINUE TODAY AHEAD OF AN
APPROACHING COLD FRONT. WITH THE PASSAGE OF THE FRONT...DURING THE
AFTERNOON...WINDS WILL SHIFT TO THE WEST.

NYZ075>077-080-081-081715-
/O.CON.KOKX.CF.S.0021.100908T1200Z-100909T0000Z/
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
516 AM EDT WED SEP 8 2010

IF YOU BECOME CAUGHT IN A RIP CURRENT...STAY CALM AND DO NOT
FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE
CURRENT. THEN SWIM AT AN ANGLE...AWAY FROM THE CURRENT...TOWARD
THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING...FLOAT OR
TREAD WATER. WHEN THE CURRENT WEAKENS...SWIM AT AN ANGLE AWAY
FROM THE CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU FEEL YOU
WILL NOT BE ABLE TO REACH THE SHORE...DRAW ATTENTION TO YOURSELF
BY CALLING OR WAVING FOR HELP.

$$
266 
WHUS41 KOKX 080919 CCA
CFWOKX

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
517 AM EDT WED SEP 8 2010

...MODERATE RISK OF RIP CURRENTS TODAY...

.A STRONG SOUTHERLY FLOW WILL CONTINUE TODAY AHEAD OF AN
APPROACHING COLD FRONT. WITH THE PASSAGE OF THE FRONT...DURING THE
AFTERNOON...WINDS WILL SHIFT TO THE WEST.

NYZ075>077-080-081-081730-
/O.CON.KOKX.CF.S.0021.100908T1200Z-100909T0000Z/
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
517 AM EDT WED SEP 8 2010

IF YOU BECOME CAUGHT IN A RIP CURRENT...STAY CALM AND DO NOT
FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE
CURRENT. THEN SWIM AT AN ANGLE...AWAY FROM THE CURRENT...TOWARD
THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING...FLOAT OR
TREAD WATER. WHEN THE CURRENT WEAKENS...SWIM AT AN ANGLE AWAY
FROM THE CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU FEEL YOU
WILL NOT BE ABLE TO REACH THE SHORE...DRAW ATTENTION TO YOURSELF
BY CALLING OR WAVING FOR HELP.

$$
403 
WHUS41 KOKX 081704
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
104 PM EDT WED SEP 8 2010

...MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING...

.WITH THE PASSAGE OF A COLD FRONT...WESTERLY WINDS WILL INCREASE
TO 15 TO 20 MPH WITH GUSTS RANGING FROM 25 TO 30 MPH. THIS WILL
RESULT IN A MODERATE RISK OF RIP CURRENTS THROUGH THE EARLY
EVENING HOURS.

NYZ075>077-080-081-090000-
/O.CON.KOKX.CF.S.0021.000000T0000Z-100909T0000Z/
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
104 PM EDT WED SEP 8 2010

GUSTY WESTERLY WINDS WILL RESULT IN A MODERATE RISK OF RIP
CURRENTS AT ATLANTIC FACING BEACHES THROUGH THIS EVENING.

IF YOU BECOME CAUGHT IN A RIP CURRENT...STAY CALM AND DO NOT
FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE
CURRENT. THEN SWIM AT AN ANGLE...AWAY FROM THE CURRENT...TOWARD
THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING...FLOAT OR
TREAD WATER. WHEN THE CURRENT WEAKENS...SWIM AT AN ANGLE AWAY FROM
THE CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU FEEL YOU WILL NOT
BE ABLE TO REACH THE SHORE...DRAW ATTENTION TO YOURSELF BY CALLING
OR WAVING FOR HELP.

$$

MPS

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Sep 7, 8:42 PM EDT, 29 minutes earlier.

Area forecast discussion, Sep 7, 8:42 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
842 PM EDT TUE SEP 7 2010

.SYNOPSIS...
HIGH PRESSURE MOVES OFFSHORE AS A WEAK COLD FRONT MOVES INTO THE
REGION TONIGHT THEN DEPARTS ON WEDNESDAY. ANOTHER WEAK TROUGH
MOVES THROUGH ON THURSDAY...FOLLOWED BY HIGH PRESSURE FOR THE END
OF THE WEEK AND START OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WITH RATHER STRONG WARM ADVECTION OVERNIGHT AND INCREASING CLOUD
COVER TEMPERATURES WILL NOT FALL TOO QUICKLY AND MAY EVEN HOLD
STEADY LATE TONIGHT...OR RISE A DEGREE OR TWO. SO HAVE RAISED LOW
TEMPERATURES A FEW DEGREES.

HIGH PRES EAST OF THE MID-ATLANTIC MOVES FARTHER OFFSHORE TONIGHT
AS A COLD FRONT AHEAD OF LOW PRES OVER THE GREAT LAKES CONTINUES
TO SLOWLY TRACK EAST. COLD FRONT SHOULD LIE JUST WEST OF THE FCST
AREA BY DAYBREAK WED.

SINCE DYNAMICS WITH THE FRONT WILL WEAKEN AS IT APPROACHES...WILL
ONLY LOOK FOR A SLIGHT CHANCE OF SHOWERS ENTERING WESTERN ZONES
AFTER MIDNIGHT TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
COLD FRONT MOVES THROUGH THE REGION FROM WEST TO EAST DURING THE
DAY WED. BOTH THE NAM AND THE GFS SHOW A WEAKENING TREND...WITH
HIGHEST POPS CONFINED TO THE NORTHERN ZONES. WILL FOLLOW AS
SUCH...BUT WILL FOLLOW THE WEAKENING TREND AND CARRY LOW-END
CHANCE POPS...ENDING TOWARDS AFTERNOON. SKIES FAIRLY QUICKLY CLEAR
OUT IN THE AFTERNOON. WESTERLY GRADIENT TIGHTENS AS WELL...
RESULTING IN A WINDY AFTERNOON WITH 15-20 MPH WINDS WITH 25+ MPH
GUSTS. THIS WESTERLY FLOW HAS NO REAL SURGE OF COLDER ASSOCIATED
WITH IT...AND WILL FOLLOW THE WARMER MET GUIDANCE FOR MAX TEMPS
WED...GENERALLY IN THE LOW TO MID 80S.

DRY WED NIGHT AS THE REGION FINDS ITSELF IN BETWEEN SYSTEMS.

MEANWHILE...LOW PRES CONTINUES TO TRACK ACROSS SOUTHERN CANADA...
PASSING THROUGH NORTHERN NY STATE ON THU. A WEAK TROUGH ASSOCIATED
WITH THIS LOW MAY TOUCH OFF SOME ISOLATED SHOWERS ACROSS NORTHERN
ZONES ON THU...SO WILL CAP AT SLIGHT CHANCE POPS.

WITH WINDS NOW SHIFTING TO MORE OF A NW FLOW...COOLER AND MORE
SEASONAL AIR RETURNS TO THE REGION WITH HIGHS IN THE 70S FOR THU
AND FRI. DRY WX EXPECTED THU NIGHT AND FRI.

WITH STRONG SOUTHERLY FLOW...A MODERATE THREAT OF RIP CURRENTS IS
FORECAST FOR WEDNESDAY AT THE ATLANTIC FACING BEACHES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
RIDGING AT THE SURFACE AND ALOFT INTO SATURDAY SHOULD PRODUCE A
MOSTLY CLEAR SKY DURING THE PERIOD. CLOUDS THEN INCREASE SATURDAY
NIGHT AHEAD OF A WEAK WARM FRONT. A TRAILING COLD FRONT IS
EXPECTED TO SLOWLY PASS THROUGH THE TRI-STATE AREA MOST LIKELY
DURING SUNDAY NIGHT INTO MONDAY MORNING BEFORE DISSIPATING OVER
NEW ENGLAND. CHANCE POPS FOR SUNDAY NIGHT INTO MONDAY
MORNING...WITH A SLIGHT CHANCE SUNDAY AND MONDAY AFTERNOONS. WILL
HOLD ONTO SLIGHT CHC POPS FOR MONDAY EVENING TO ACCOUNT FOR THE
UNCERTAINTY WITH THE TIMING OF THE COLD FRONT. LOOKS LIKE JUST
ENOUGH CAPE AND LIFT TO MENTION A SLIGHT CHANCE OF THUNDER SUNDAY
AND SUNDAY NIGHT. DRY WEATHER ANTICIPATED IN THE WAKE OF THE COLD
FRONT TUESDAY. TEMPERATURES AVERAGING NEAR NORMAL THROUGH THE LONG
TERM.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
MAINLY VFR. LLWS PEAKS AROUND 06Z WITH 40-45 KT 2 KFT JET ABOVE
DEVELOPING INVERSION. CURRENTLY SEEING JUST UNDER 40 KT AT 2KFT ON
KOKX SOUNDINGS. AFTER 13Z...MIXING ENSUES WITH GUSTS UP TO 25 KT
DOWN TO SFC AS WINDS VEER AROUND TO 240-260 WED MORNING.

THERE MAY BE A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WED
MORNING/EARLY AFTERNOON ALONG AND AHEAD OF A COLD FRONT. DUE TO
THE LOW CONFIDENCE IN POINT LOCATION OF CONVECTION...WILL NOT
MENTION IN TAFS AT THIS TIME. COLD FRONTAL PASSAGE LOOKS TO BE IN
THE EARLY AFTERNOON AT THE NYC TERMINALS...WITH GUSTY WESTERLY
FLOW IN ITS WAKE.

     ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: WINDS SHOULD BE GENERALLY LEFT OF 310
TRUE...BUT MAY TOUCH 310 LATE IN THE AFTERNOON.

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

.OUTLOOK FOR 00Z THURSDAY THROUGH SATURDAY...

WED NIGHT...VFR.
THU...MOSTLY VFR. ISOLATED SHRA POSSIBLE. GUSTY NW WINDS.
THU NIGHT THROUGH SAT...VFR.
SUN...POSSIBLE SUB-VFR WITH SCT SHOWERS.

&&

.MARINE...
INCREASING SOUTHERLY FLOW WITH PRESSURE GRADIENT INCREASING AHEAD
OF THE COLD FRONT...WINDS AND GUSTS HAVE INCREASED...AROUND 20 KT
AND AROUND 25 KT RESPECTIVELY...ON THE OCEAN WATERS. EXPECTED
WINDS TO REMAIN UP OVERNIGHT SO HAVE UPPED THE WINDS AND GUSTS
THROUGH THE PERIOD. THE INCREASED WINDS HAVE RAISED SEAS TOO.

WITH PASSAGE OF COLD FRONT ON WED...WESTERLY WINDS WILL INCREASE
TO 15-20 KT WITH 25 KT GUSTS ON ALL WATERS. WILL CONTINUE TO CARRY
SCA FOR OCEAN WATERS THROUGH WED...AND WILL HOIST SCA FOR NY
HARBOR/LI SOUND/BAYS FOR WED AFTERNOON.

CONDITIONS GRADUALLY SUBSIDE BELOW SCA CRITERIA WED EVENING. WITH
THE PASSAGE OF ANOTHER TROUGH ON THU...WIND GUSTS MAY APPROACH SCA
CRITERIA ON ALL WATERS THU AFTERNOON/EVENING.

SCA CONDITIONS GRADUALLY DIMINISH THROUGH THU NIGHT AND INTO FRI
AFTERNOON.

RELATIVELY TRANQUIL CONDITIONS PREVAIL THROUGH THE REST OF THE
FORECAST PERIOD AS HIGH PRESSURE BUILDS IN THROUGH SATURDAY. NEXT
FRONTAL SYSTEM APPROACHES ON SUNDAY...HOWEVER CONDITIONS ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.

&&

.FIRE WEATHER...
COLD FRONT MOVES THROUGH REGION ON WED. ALTHOUGH WESTERLY WINDS
WILL INCREASE TO 15-20 MPH WITH 25-30 MPH GUSTS...MIN RH VALUES
SHOULD BE SLIGHTLY HIGHER...GENERALLY RANGING FROM 35-40 PERCENT.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE END OF THE
WEEK. LESS THAN A TENTH OF AN INCH OF QPF POSSIBLE IN -SHRA/-TSRA
WITH PASSAGE OF COLD FRONT ON WED.

&&

.TIDES/COASTAL FLOODING...
WITH THE APPROACHING NEW MOON ON WEDNESDAY...TIDES ARE
ASTRONOMICALLY LOW AND HIGH. TIDAL DEPARTURES BETWEEN 1/2 AND 1 1/2
FT ARE NEEDED FOR MINOR COASTAL FLOODING DURING HIGH TIDE OVER THE
NEXT FEW DAYS.

WITH INCREASING SOUTHERLY FLOW AND RESIDUAL LONG PERIOD SE
SWELLS...TIDES MAY APPROACH AND POSSIBLY BRIEFLY TOUCH MINOR FLOOD
BENCHMARKS IN A COUPLE OF SPOTS ACROSS THE SOUTH SHORE BAYS AND NY
HARBOR DURING WED EVENING/S HIGH TIDE CYCLE.

ADDITIONALLY WITH A STRONG OFFSHORE FLOW DEVELOPING WED NIGHT INTO
THU...LOW WATER PROBLEMS ARE POSSIBLE AT THE TIME OF LOW TIDE.
HOWEVER...NEGATIVE ANOMALIES SEEM SUFFICIENT ENOUGH FOR HIGH WATER
TO NOT BE A CONCERN ON THU AT THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM TO 6 PM EDT WEDNESDAY FOR
     ANZ330-335-338-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ350-353-
     355.

&&
Hazardous weather outlook, Sep 7, 8:59 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
859 PM EDT TUE SEP 7 2010

NYZ075>077-080-081-081000-
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
859 PM EDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC BEACHES
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002>006-011-NYZ067>074-078-079-081000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
859 PM EDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-081000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
859 PM EDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG
ISLAND BAYS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:48 AM EDTSpecial Weather StatementOKXSuffolk57 min
Sep 8, 9:31 AM EDTSpecial Marine WarningOKX44 min
Sep 8, 9:40 AM EDTSevere Thunderstorm WarningOKXSuffolk20 min
Sep 8, 1:58 PM EDTRed Flag WarningOKX5 hr
Sep 8, 7:54 PM EDTSmall Craft AdvisoryOKX10 hr

Nearby

Coastal Flood Statements in New York, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.